Ozempic has kind of become a buzzword in celebrity circles, with the drug becoming increasingly popular for weight loss. One celebrity who has used it is Sharon Osbourne, sharing her experience with the public. Now in her 70s, she is warning others of the dangers of the drug, expressing her own regret in using it.
Osbourne shared her symptoms after taking the drug
Ozempic has been approved by the FDA for reducing the risk of heart attacks in those with heart disease, as well as reducing blood sugar levels for those with Type 2 diabetes. Despite largely being used for weight loss, the drug has not actually been approved for use in chronic weight management.
When Osbourne started using Ozempic, she noticed a slew of symptoms that she later shared in an interview. “At first, I mean, you feel nauseous. You don’t throw up physically, but you’ve got that feeling. It was about two, three weeks where I felt nauseous the whole time.” she said.
She explained how it basically cut off her sense of appetite, causing her to go “at least three days” a week “without eating.” Essentially, Osbourne said, “You get very thirsty and you don’t want to eat. That’s it.”
She feels she has lost too much weight
In September 2023, Osbourne revealed that her journey on Ozempic actually went too far, causing her to lose more weight than she planned to. “I lost 42 pounds now and it’s just enough,” she said. “I didn’t actually want to go this thin, but it just happened, and I’ll probably put it all on again soon,” she said.
Osbourne has long said she doesn’t care what people think about how she looks, and her appearance now is no different. Even if people think she looks good, she feels the complete opposite. “I know I look gaunt and I know everything that goes along with it. And I did it.” she said.
She has a warning for others
Osbourne is now finding it difficult to reverse the effects of the drug. “I’m too gaunt and I can’t put any weight on. I want to, because I feel I’m too skinny,” she said. “Be careful what you wish for.”
Having lost too much weight on Ozempic has Osbourne telling others to learn from her experience and use the drug with extreme caution. “My warning is don’t give it to teenagers, it’s just too easy,” she explained. She warns that “…you’ve got to keep this stuff away from younger people because they will go berserk on it, and it’s not right.”
Read more from us: Why Do People Think Audrey Hepburn Had An Affair With JFK?
“You can lose so much weight, and it’s easy to become addicted to that, which is very dangerous,” Osbourne said. “I couldn’t stop losing weight … and I can’t afford to lose any more.”